Reviews
Michal Greguš; Miloslav Duchoň
Matematický časopis (1971)
- Volume: 21, Issue: 2, page 174-175
- ISSN: 0139-9918
Access Full Article
topHow to cite
topGreguš, Michal, and Duchoň, Miloslav. "Recenzie." Matematický časopis 21.2 (1971): 174-175. <http://eudml.org/doc/29588>.
@article{Greguš1971,
author = {Greguš, Michal, Duchoň, Miloslav},
journal = {Matematický časopis},
language = {slo},
number = {2},
pages = {174-175},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {Recenzie},
url = {http://eudml.org/doc/29588},
volume = {21},
year = {1971},
}
TY - JOUR
AU - Greguš, Michal
AU - Duchoň, Miloslav
TI - Recenzie
JO - Matematický časopis
PY - 1971
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 21
IS - 2
SP - 174
EP - 175
LA - slo
UR - http://eudml.org/doc/29588
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.